MathSciNet Relay Station
MathSciNet bibliographic data
MR2092018 82B44 (82D30)
Parisi, Giorgio; Talagrand, Michel On the distribution of the overlaps at given disorder. C. R. Math. Acad. Sci. Paris 339 (2004), no. 4, 303–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement